Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 38, Number 10

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 38, Number 10 (1932)
Bull. Amer. Math. Soc. 38 (1932)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 38, Number 10 (1932)
Bull. Amer. Math. Soc. 38 (1932)
More Information
Full-text PDF Free Access     Request Permissions
Point sets in three and higher dimensions and their investigation by means of a unified analysis situs
R. L. Wilder.
Bull. Amer. Math. Soc. 38 (1932), 649-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562487
An inversive algorithm
D. H. Lehmer.
Bull. Amer. Math. Soc. 38 (1932), 693-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562488
Note on triple systems
R. D. Carmichael.
Bull. Amer. Math. Soc. 38 (1932), 695-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562489
Quadratic partitions: paper IV
E. T. Bell.
Bull. Amer. Math. Soc. 38 (1932), 697-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562490
Heptagonal systems of eight lines in a plane
Louise D. Cummings.
Bull. Amer. Math. Soc. 38 (1932), 700-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562491
A note on normal division algebras of order sixteen
A. A. Albert.
Bull. Amer. Math. Soc. 38 (1932), 703-706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562492
On unit-zero Boolean representations of operations and relations
B. A. Bernstein.
Bull. Amer. Math. Soc. 38 (1932), 707-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562493
The Poisson integral for functions with positive real part
W. Cauer.
Bull. Amer. Math. Soc. 38 (1932), 713-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562494
Three theorems applicable to vibration theory
B. F. Kimball.
Bull. Amer. Math. Soc. 38 (1932), 718-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562495
A note on Fermat’s last theorem
D. H. Lehmer.
Bull. Amer. Math. Soc. 38 (1932), 723-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562496
On certain characteristics of $k$-dimensional varieties in $r$-space
B. C. Wong.
Bull. Amer. Math. Soc. 38 (1932), 725-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562497
On the Lexis theory and the analysis of variance
H. L. Rietz.
Bull. Amer. Math. Soc. 38 (1932), 731-735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562498
On polynomials in a Galois field
Leonard Carlitz.
Bull. Amer. Math. Soc. 38 (1932), 736-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562499
On Euler’s totient function
D. H. Lehmer.
Bull. Amer. Math. Soc. 38 (1932), 745-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562500
On the relationship among the diagonal files of a Padé table
H. S. Wall.
Bull. Amer. Math. Soc. 38 (1932), 752-760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562501